View Single Post
Old 03-01-2007, 10:21 AM   #1
SentenceDoing SentenceDoing is offline
Senior Veteran
(female)
 
Join Date: May 2006
Posts: 733
SentenceDoing HB User
Hep-B vaccine cause seizures?

When I started Middle School, it was a requirement to get the Hepatitis-B Vaccine. Soon after, I got the first two shots, I started getting sizures (complex partial), and it wasn't until a couple years later that I remembered they seemed to start after I got the Hepatitis-B vaccine. The thing is that Hep-B comes in three shots, and I had cancelled the appointment to get the last one and forgot to reschedule until I had to have the whole series again. My seizures, which had gone away for a while, started up again when I got the vaccine, and then seemed to subside in the time between the second and third injections. When I got the last shot, I mentioned to the nurse that my seizures seemed to be caused by the vaccine, and she said, "No that's not possible," and injected me without even asking me first if I really wanted the last shot. Sure enough, the seizures came back, and they kept getting worse until a few years later, I had a gran mal seizure, and now have to be on medication for Epilepsy.
So, has anyone ever heard of Epilepsy being triggered by vaccinations? I don't know if that was really the cause, or if it was just a coincidence that my Epilepsy seemed to coincide with the vaccine.